Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1965, Volume 14, Pages 248–278 (Mi mmo161)  

This article is cited in 27 scientific papers (total in 27 papers)

The topology of foliations

S. P. Novikov


Full text: PDF file (5132 kB)

Bibliographic databases:
UDC: 513.83
Received: 10.11.1964

Citation: S. P. Novikov, “The topology of foliations”, Tr. Mosk. Mat. Obs., 14, MSU, M., 1965, 248–278

Citation in format AMSBIB
\Bibitem{Nov65}
\by S.~P.~Novikov
\paper The topology of foliations
\serial Tr. Mosk. Mat. Obs.
\yr 1965
\vol 14
\pages 248--278
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=200938}
\zmath{https://zbmath.org/?q=an:0247.57006}


Linking options:
  • http://mi.mathnet.ru/eng/mmo161
  • http://mi.mathnet.ru/eng/mmo/v14/p248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, Ya. G. Sinai, “Some smooth ergodic systems”, Russian Math. Surveys, 22:5 (1967), 103–167  mathnet  crossref  mathscinet  zmath
    2. S. Smeil, “Differentsiruemye dinamicheskie sistemy”, UMN, 25:1(151) (1970), 113–185  mathnet  mathscinet
    3. T. V. Lokot, “O sloeniyakh korazmernosti 1 s trivialnoi gruppoi golonomii”, UMN, 27:2(164) (1972), 177–178  mathnet  mathscinet  zmath
    4. D. B. Fuchs, “Characteristic classes of foliations”, Russian Math. Surveys, 28:2 (1973), 1–16  mathnet  crossref  mathscinet  zmath
    5. J. H. Bernstein, B. I. Rozenfel'd, “Homogeneous spaces of infinite-dimensional Lie algebras and characharacteristic classes of foliations”, Russian Math. Surveys, 28:4 (1973), 107–142  mathnet  crossref  mathscinet  zmath
    6. R. V. Plykin, “Hyperbolic attractors of diffeomorphisms”, Russian Math. Surveys, 35:3 (1980), 109–121  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. V. Solodov, “Foliations on manifolds with a special fundamental group”, Russian Math. Surveys, 36:3 (1981), 264–265  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. V. V. Solodov, “Homeomorphisms of the line and a foliation”, Math. USSR-Izv., 21:2 (1983), 341–354  mathnet  crossref  mathscinet  zmath
    9. V. V. Solodov, “Components of topological foliations”, Math. USSR-Sb., 47:2 (1984), 329–343  mathnet  crossref  mathscinet  zmath
    10. V. V. Solodov, “Homeomorphisms of the circle and a foliation”, Math. USSR-Izv., 24:3 (1985), 553–566  mathnet  crossref  mathscinet  zmath
    11. V. V. Solodov, “Topological topics in dynamical systems theory”, Russian Math. Surveys, 46:4 (1991), 107–134  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. M. A. Mishchenko, “Three-dimensional compact analytic manifolds embedded into $\mathbb C\mathbb P^2$ with identically zero levi form”, Math. Notes, 54:4 (1993), 1035–1044  mathnet  crossref  mathscinet  zmath  isi
    13. M. A. Mishchenko, “Compact three-dimensional manifolds with commutative fundamental group embedded into $\mathbb C\mathbb P^2$”, Math. Notes, 55:1 (1994), 43–44  mathnet  crossref  mathscinet  zmath  isi
    14. L. A. Beklaryan, “On the classification of groups of orientation-preserving homeomorphisms of $\mathbb R$. I. Invariant measures”, Sb. Math., 187:3 (1996), 335–364  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. V. K. Mamaev, “Codimension one foliations of flat 3-manifolds”, Sb. Math., 187:6 (1996), 823–833  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. R. V. Plykin, “On the problem of topological classification of strange attractors of dynamical systems”, Russian Math. Surveys, 57:6 (2002), 1163–1205  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    17. E. V. Zhuzhoma, V. S. Medvedev, “On non-orientable two-dimensional basic sets on 3-manifolds”, Sb. Math., 193:6 (2002), 869–888  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. V. Z. Grines, E. V. Zhuzhoma, “Structurally stable diffeomorphisms with basis sets of codimension one”, Izv. Math., 66:2 (2002), 223–284  mathnet  crossref  crossref  mathscinet  zmath
    19. L. A. Beklaryan, “Groups of homeomorphisms of the line and the circle. Topological characteristics and metric invariants”, Russian Math. Surveys, 59:4 (2004), 599–660  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    20. S. P. Novikov, “Topology of generic Hamiltonian foliations on Riemann surfaces”, Mosc. Math. J., 5:3 (2005), 633–667  mathnet  crossref  mathscinet  zmath
    21. D. V. Bolotov, “Foliations of nonnegative curvature on closed 3-dimensional manifolds”, Sb. Math., 200:3 (2009), 313–324  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    22. D. V. Bolotov, “Topology of codimension-one foliations of nonnegative curvature”, Sb. Math., 204:5 (2013), 621–640  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    23. L. A. Beklaryan, “Groups of homeomorphisms of the line. Criteria for the existence of invariant and projectively invariant measures in terms of the commutator subgroup”, Sb. Math., 205:12 (2014), 1741–1760  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    24. L. A. Beklaryan, “Groups of line and circle homeomorphisms. Metric invariants and questions of classification”, Russian Math. Surveys, 70:2 (2015), 203–248  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    25. N. I. Zhukova, “Sloeniya korazmernosti odin na trekhmernoi sfere so schetnym semeistvom kompaktnykh sloev-attraktorov”, Nelineinaya dinam., 13:4 (2017), 579–584  mathnet  crossref  elib
    26. Dmitry V. Bolotov, “Foliations of codimension one and the Milnor conjecture”, Zhurn. matem. fiz., anal., geom., 14:2 (2018), 119–131  mathnet  crossref
    27. V. V. Amel'kin, V. Yu. Tyshchenko, “On the continuability of solutions of autonomous differential systems”, Russian Math. (Iz. VUZ), 64:11 (2020), 11–22  mathnet  crossref  crossref  isi
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:386
    Full text:215

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021